# SDR SWAA2024010336535

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 33,603 hours, 15,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT L/H OVERWING EXIT DOOR(#2) LOWER(INNER) AND THREE EXTERNAL LIGHTS(2 AT DOOR 1 AT WING-TO-BODY T/E)<[01] R&R'D BATTERY PACK LOCATED AT L/H SIDEWALL AT ROWS 7ABC AND 13ABC; OP CK GOOD IAW AMM 33-51-06.;[02] VERIFIED R&R'D BATTERY PACK LOCATED AT L/H SIDEWALL AT ROWS 7ABC AND 13ABC; OP CK GOOD IAW AMM 33-51-06.
